Healtypharm Paracetamol Caplet contains 500 mg paracetamol and is a pain reliever with a fever-reducing effect in mild to moderate pain.
Healtypharm Paracetamol Caplet contains 500 mg paracetamol and is a pain reliever with a fever-reducing effect in mild to moderate pain. Paracetamol 500 mg Caplet can be used with